# SDR DALA2020091003020

- Difficulty date: March 10, 2019
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 56,588 hours, 33,105 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR STATIC DOUBLER HAS 3/4" BY 1/2" HOLE BURN IN TRAILING.  REMOVED ELEVATOR END CAP + STATIC DISCHARGE DOUBLER MD90 SRM 51-30-02.203164.  INSTALLED DOUBLER REF DOUGLAS DWG 5930557 AND STATIC WICK BAS + STATIC WICK REF MD90 AMM 23-61-01.  INSTALLED END CAP AND SEALED AREAS REF MD90 AMM 20-10-12.
